# SDR AALA20100224DFW03

- Difficulty date: February 22, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 36,493 hours, 4,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 4D FORWARD IS MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT SEAT 4D FORWARD.  OPS CHECKED NORMAL.
